An equation of Monge-Ampère type in conformal geometry, and four-manifolds of positive Ricci curvature

Sun Yung A. Chang, Matthew J. Gursky, Paul C. Yang

Research output: Contribution to journalArticle

139 Scopus citations

Abstract

We formulate natural conformally invariant conditions on a 4-manifold for the existence of a metric whose Schouten tensor satisfies a quadratic inequality. This inequality implies that the eigenvalues of the Ricci tensor are positively pinched.

Original languageEnglish (US)
Pages (from-to)709-787
Number of pages79
JournalAnnals of Mathematics
Volume155
Issue number3
DOIs
StatePublished - May 2002

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'An equation of Monge-Ampère type in conformal geometry, and four-manifolds of positive Ricci curvature'. Together they form a unique fingerprint.

Cite this